EconPapers    
Economics at your fingertips  
 

Controllability of fractional order damped dynamical systems with distributed delays

G. Arthi, Ju H. Park and K. Suganya

Mathematics and Computers in Simulation (MATCOM), 2019, vol. 165, issue C, 74-91

Abstract: This paper deals with the controllability criteria for fractional-order damped dynamical systems with distributed delays using Caputo derivatives for both linear and nonlinear cases. Controllability results are established by utilizing the Mittag-Leffler function (MLF) and Schauder’s fixed point theorem. Finally, two numerical examples are provided to show applicability of the proposed results.

Keywords: Distributed delay; Controllability; Fixed point theorem; Fractional damped systems (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475419300813
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:165:y:2019:i:c:p:74-91

DOI: 10.1016/j.matcom.2019.03.001

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:165:y:2019:i:c:p:74-91